MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0266
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) defibrillation lead exhibited high out-of-range pace impedance measurements greater than 2,000 ohms.It was noted that that sensing was 10.4mv and threshold was 0.8v.This icd system remains in service.It was at the physician's discretion regarding continued monitoring.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15548296
Report Number2124215-2022-40004
Device Sequence Number1918255
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public00802526431296
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2016
Device Model Number0266
Device Catalogue Number0266
Device Lot Number308245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale